Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integrability criterion for abelian extensions of Lie groups

Author: Pedram Hekmati
Journal: Proc. Amer. Math. Soc. 138 (2010), 4137-4148
MSC (2010): Primary 22E65, 20K35
Published electronically: June 9, 2010
MathSciNet review: 2679636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a criterion for when an abelian extension of infinite-dimensional Lie algebras $\mathfrak {\hat {g}} = \mathfrak {g} \oplus _\omega \mathfrak {a}$ integrates to a corresponding Lie group extension $A \hookrightarrow \widehat {G} \twoheadrightarrow G$, where $G$ is connected, simply connected and $A \cong \mathfrak {a} / \Gamma$ for some discrete subgroup $\Gamma \subseteq \mathfrak {a}$. When $\pi _1(G)\neq 0$, the kernel $A$ is replaced by a central extension $\widehat {A}$ of $\pi _1(G)$ by $A$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22E65, 20K35

Retrieve articles in all journals with MSC (2010): 22E65, 20K35

Additional Information

Pedram Hekmati
Affiliation: Department of Theoretical Physics, Royal Institute of Technology, AlbaNova University Center, SE-106 91 Stockholm, Sweden
Address at time of publication: School of Mathematical Sciences, University of Adelaide, Adelaide, SA 5005, Australia

Keywords: Infinite-dimensional Lie theory, abelian extensions
Received by editor(s): January 20, 2010
Received by editor(s) in revised form: February 2, 2010
Published electronically: June 9, 2010
Communicated by: Varghese Mathai
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.